Journal of Optimization Theory and Applications

, Volume 150, Issue 3, pp 553–579

On a Generalized Ky Fan Inequality and Asymptotically Strict Pseudocontractions in the Intermediate Sense


DOI: 10.1007/s10957-011-9853-z

Cite this article as:
Qin, X., Lin, LJ. & Kang, S.M. J Optim Theory Appl (2011) 150: 553. doi:10.1007/s10957-011-9853-z


In this paper, two iterative algorithms are considered for a generalized Ky Fan inequality and a fixed point problem of asymptotically strict pseudocontractions in the intermediate sense. Strong and weak convergence theorems are established in real Hilbert spaces.


Asymptotically strict pseudocontraction in the intermediate senseFixed pointMonotone mappingNonexpansive mappingKy Fan inequality

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  1. 1.School of Mathematics and Information SciencesNorth China University of Water Resources and Electric PowerZhengzhouChina
  2. 2.Department of MathematicsNational Changhua University of EducationChanghuaTaiwan
  3. 3.Department of Mathematics and the RINSGyeongsang National UniversityJinjuKorea